# SDR 750WL0006

- Difficulty date: July 17, 2004
- Submitted: July 19, 2004
- Operation: Air carrier
- Aircraft: N750WL
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 23928
- Aircraft time: 51,723 hours, 17,878 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TRACK LIGHT BULB INOP OPPOSITE SEAT ROW 3.  RELAMPED TRACK LIGHT AT 2 ABC.  OPS CHECKS OK.
